Vol. 68, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the distribution of a-points of a strongly annular function

Akio Osada

Vol. 68 (1977), No. 2, 491–496
Abstract

This paper gives an example of a strongly annular function which omits 0 near an arc I on the unit circle C and which omits 1 near the complementary arc C I This example affirmatively answers the following question of Bonar: Does there exist any annular function for which we can find two or more complex numbers w such that the limiting set of its w-points does not cover C?

Mathematical Subject Classification
Primary: 30A72, 30A72
Milestones
Received: 28 January 1976
Revised: 6 June 1976
Published: 1 February 1977
Authors
Akio Osada